Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 191, NWS Albuquerque, NM

September 16, 2016Guadalupe County, Lincoln County, Torrance County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 16, 2016, 5:43 PM MDT for Guadalupe County, Lincoln County, Torrance County, New Mexico. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 16, 2016, 5:43 PM MDT (23:43 UTC)
Expired
Sep 16, 2016, 6:30 PM MDT
In force
47 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Guadalupe County, NM, Lincoln County, NM, Torrance County, NM

The radar

The Holloman AFB radar (KHDX), 148 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2016-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 144 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2016-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
144 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
1747 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

117 
WUUS55 KABQ 162343
SVRABQ
NMC019-027-057-170030-
/O.NEW.KABQ.SV.W.0191.160916T2343Z-160917T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
543 PM MDT FRI SEP 16 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO...
  SOUTHWESTERN GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO...
  SOUTHEASTERN TORRANCE COUNTY IN CENTRAL NEW MEXICO...

* UNTIL 630 PM MDT.

* AT 543 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
  OF CORONA...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTH CENTRAL LINCOLN...SOUTHWESTERN GUADALUPE AND SOUTHEASTERN
  TORRANCE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

ACCUMULATIONS OF HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS
DRIVING CONDITIONS.

&&

LAT...LON 3409 10526 3430 10566 3441 10559 3438 10507
TIME...MOT...LOC 2343Z 285DEG 19KT 3433 10554 

HAIL...1.25IN
WIND...60MPH
 
$$

SHOEMAKE
2 follow-up statements
272 
WWUS55 KABQ 170005
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
605 PM MDT FRI SEP 16 2016

NMC019-027-057-170030-
/O.CON.KABQ.SV.W.0191.000000T0000Z-160917T0030Z/
LINCOLN-GUADALUPE-TORRANCE-
605 PM MDT FRI SEP 16 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR NORTH CENTRAL LINCOLN...SOUTHWESTERN GUADALUPE AND SOUTHEASTERN
TORRANCE COUNTIES...

AT 604 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
CORONA...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL LINCOLN...SOUTHWESTERN GUADALUPE AND SOUTHEASTERN TORRANCE
COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

ACCUMULATIONS OF HAIL ON ROADS CAN CREATE VERY SLICK AND HAZARDOUS
DRIVING CONDITIONS.

&&

LAT...LON 3409 10526 3426 10552 3439 10544 3438 10507
TIME...MOT...LOC 0004Z 285DEG 19KT 3430 10541 

HAIL...1.25IN
WIND...60MPH
 
$$

SHOEMAKE
433 
WWUS55 KABQ 170027
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
627 PM MDT FRI SEP 16 2016

NMC019-027-057-170037-
/O.EXP.KABQ.SV.W.0191.000000T0000Z-160917T0030Z/
LINCOLN-GUADALUPE-TORRANCE-
627 PM MDT FRI SEP 16 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LINCOLN...
SOUTHWESTERN GUADALUPE AND SOUTHEASTERN TORRANCE COUNTIES WILL EXPIRE
AT 630 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3409 10526 3426 10552 3439 10544 3438 10507
TIME...MOT...LOC 0026Z 285DEG 19KT 3430 10541 

$$

SHOEMAKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 16, 5:24 PM MDT, 19 minutes earlier.

Area forecast discussion, Sep 16, 5:24 PM MDT, 19 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
524 PM MDT FRI SEP 16 2016

.AVIATION...
00Z TAF CYCLE
VFR conditions prevail and are forecast to persist at KFMN, KGUP,
KAEG and KABQ. Brief MVFR conditions are possible at KSAF and KLVS
this evening with isolated showers and storms. A gusty east
canyon/gap wind is forecast to develop at KABQ this evening, but
forecaster confidence low on magnitude. MVFR cigs are forecast to
develop overnight at KLVS, KTCC and KROW, with brief IFR
conditions possible between 10-14z. Improvement Saturday morning
at KTCC and KROW should be slow. KROW may be impacted by storms
Saturday afternoon moving southeast off of the higher terrain to
the west.

11

&&

.PREV DISCUSSION...316 PM MDT FRI SEP 16 2016...
.SYNOPSIS...
Moderately active weather coming up through next week with the
most widespread showers and storms early and late in the period,
with a bit of a break in between.

The flow aloft will back from the southwest to west then northwest
through the weekend, while high pressure builds to our south. This
will bring a decrease in daily precipitation chances through
Monday. A closed low will form over far southern CA this weekend
then lift northeast early next week. This will draw moisture north
again and enhance thunderstorm chances from Tuesday through the
rest of the week.

&&

.DISCUSSION...
Much less active this afternoon so far compared to Thursday at
this time. Still expect a decent crop of storms to develop through
the evening, with a few strong storms over our southeast zones.
Cape values around 2000 J/kg with LI's of -6 in Lincoln and
Chaves counties and with dewpoints in the 50s and 60s. Activity
will diminish after midnight.

The trend this weekend will be for less activity as the flow
aloft backs from southwest to northwest, in response to a short
wave trough passing to our north. This will result in drier air
working into the state from the west. The eastern half of NM will
have the best chance for showers and storms Saturday, especially
across the eastern plains, with a few strong to severe storms
possible near the TX border. Only a stray shower or storm is
forecast for Sunday over the southwest and south central
mountains.

A closed low will form off the southern CA coast this weekend as
high pressure aloft builds over NM, with the high center to our
south. The upper high will be strong enough to steer moisture away
from us to start the work week. Monday will likely be dry except
for a stray shower over the southwest mountains.

The closed low will weaken, move inland and lift northeast early
next week, shoving the high just far enough east to allow for a
tap of moisture from the south. This will enhance convection for
Tuesday across the west and most areas for Wednesday and Thursday.
The Canadian and European models have an interesting scenario that
brings a tropical wave north to off the Baja, CA coast early next
week, then brings the system inland for mid week, albeit weaker.
GFS weakens the storm much faster while it is still offshore. The
former models scenario would fuel a decent crop of storms for
Wednesday into Thursday of next week. CHJ

&&

.FIRE WEATHER...
Showers and storms are getting a late start today due to cloud cover
and stability introduced by last night's back door cold front.
However, a shortwave trough will push into the central Rockies
tonight increasing shear and instability over New Mexico. This will
invigorate thunderstorm activity by this evening, and should keep at
least isolated cells underway through tonight across the northern
mountains and possibly into the northeast highlands. A persistent,
moist, southeasterly, low-level return flow will re-introduce gusty
east canyon winds in the central valley this evening, and result in
excellent humidity recoveries along and east of the central mountain
chain tonight. Recoveries farther west will generally be fair,
except for some excellent values in the northwest mountains.

The moisture will persist across eastern areas Saturday enabling the
shortwave trough exiting the central Rockies to produce another
round of scattered to isolated showers and thunderstorms over
eastern NM. Some storms could turn severe on the eastern plains. In
contrast, drier air will begin to filter into western NM, where many
areas will see humidities fall below 15% and Haines of 6.

The drier air will filter across the remainder of the fire weather
forecast area Sunday and Monday with some 15% humidities even
reaching parts of the plains. There could be a few isolated and
moisture starved thunderstorms over the southwest mountains, but the
rest of the forecast area should be free of precipitation with high
temperatures varying from 4 to 12 degrees above normal.  Most places
will experience Haines readings of 5, though they could be closer to
6 in parts of the western and northern mountains and plateaus on
Monday.

Tuesday through the middle of the coming work week will bring
increasing moisture and thunderstorm chances as a large mid-level
anticyclonic circulation shifts from Texas over the Mississippi
River Valley, and a low pressure system drops into the Pacific
northwest US.  Initially central and especially western zones will
be favored for wetting precipitation Tuesday, but a disturbance off
the Baja Peninsula will eject northeastward across the Four Corners
region Wednesday and Wednesday night steering increasingly wetting
precipitation onto the plains as well. Temperatures and Haines
indices will trend downward with the increasing moisture. Look for
winds to strengthen, and for showers and thunderstorms to remain
fairly widespread Thursday as the upper low makes inroads into the
western US and steers stronger southwest winds aloft over New
Mexico. 44

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

52
Hazardous weather outlook, Sep 16, 6:08 AM MDT, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
608 AM MDT FRI SEP 16 2016

NMZ501>540-171200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
608 AM MDT FRI SEP 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A RISK OF SEVERE THUNDERSTORMS ACROSS THE EASTERN PLAINS
DURING THE AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WIND ARE
THE MAIN THREATS BUT CANT RULE OUT A TORNADO DUE TO THE FRONTAL
BOUNDARY POSITION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER ROUND OF STRONG TO POSSIBLY SEVERE STORMS WILL BE
POSSIBLE ACROSS THE EASTERN PLAINS SATURDAY AFTERNOON AND EVENING BUT
COVERAGE WILL BE LESS COMPARED TO THE PAST FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR
THE EASTERN PLAINS DUE TO SEVERE WEATHER.

50

In the hours before

Special weather statement, Sep 16, 2:42 PM MDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
242 PM MDT FRI SEP 16 2016

NMZ539-540-162115-
SOUTHWEST CHAVES COUNTY-EASTERN LINCOLN COUNTY-
242 PM MDT FRI SEP 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND WEST
CENTRAL CHAVES COUNTIES UNTIL 315 PM MDT...

AT 242 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTH OF PICACHO...OR 28 MILES EAST OF RUIDOSO...MOVING EAST
AT 5 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
LINCOLN AND WEST CENTRAL CHAVES COUNTIES.

&&

LAT...LON 3309 10532 3315 10532 3327 10527 3327 10495
      3299 10507
TIME...MOT...LOC 2042Z 286DEG 6KT 3317 10523

44
Special weather statement, Sep 16, 2:59 PM MDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
259 PM MDT FRI SEP 16 2016

NMZ523-524-533-162130-
SOUTH CENTRAL HIGHLANDS-CENTRAL HIGHLANDS-GUADALUPE COUNTY-
259 PM MDT FRI SEP 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GUADALUPE AND
SOUTHEASTERN TORRANCE COUNTIES UNTIL 330 PM MDT...

AT 258 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CEDARVALE...OR 10 MILES NORTH OF CORONA...MOVING NORTHEAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VAUGHN...ENCINO...CEDARVALE AND DURAN.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3426 10576 3440 10583 3475 10532 3441 10506
TIME...MOT...LOC 2058Z 240DEG 48KT 3439 10565

40
Special weather statement, Sep 16, 3:34 PM MDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
334 PM MDT FRI SEP 16 2016

NMZ523-524-533-539-162200-
SOUTH CENTRAL HIGHLANDS-CENTRAL HIGHLANDS-GUADALUPE COUNTY-EASTERN
LINCOLN COUNTY-
334 PM MDT FRI SEP 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN...
SOUTHWESTERN GUADALUPE AND SOUTHEASTERN TORRANCE COUNTIES UNTIL 400
PM MDT...

AT 334 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES EAST OF CORONA...MOVING EAST AT 50 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE LIKELYU WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CORONA.

THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 177 AND 188.

MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.

&&

LAT...LON 3421 10563 3438 10551 3441 10489 3436 10489
      3399 10496
TIME...MOT...LOC 2134Z 272DEG 45KT 3429 10543

40
Local storm report, Sep 16, 3:39 PM MDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
339 PM MDT FRI SEP 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             4 SSE CEDARVALE         34.32N 105.66W
09/16/2016  M0.88 INCH       TORRANCE           NM   TRAINED SPOTTER

            REPORTED BY... SANDY CARR. NICKEL TO QUARTER SIZED
            HAIL.

&&

EVENT NUMBER ABQ1601397

RJH
Local storm report, Sep 16, 3:44 PM MDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
344 PM MDT FRI SEP 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             4 SSE CEDARVALE         34.32N 105.66W
09/16/2016  M1.00 INCH       TORRANCE           NM   TRAINED SPOTTER

            REPORTED BY... SANDY CARR. NICKEL TO QUARTER SIZED
            HAIL.

&&

CORRECTED EVENT

EVENT NUMBER ABQ1601397

RJH

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 6:03 PM MDTSpecial Weather StatementABQLincoln27 min
Sep 15, 6:04 PM MDTSpecial Weather StatementABQ26 min
Sep 15, 6:24 PM MDTSpecial Weather StatementABQBernalillo36 min
Sep 15, 6:30 PM MDTSpecial Weather StatementABQ30 min
Sep 15, 6:33 PM MDTAreal Flood AdvisoryABQLincoln117 min
Sep 15, 6:36 PM MDTSevere Thunderstorm WarningABQChaves39 min
Sep 15, 6:41 PM MDTSpecial Weather StatementABQRoosevelt34 min
Sep 15, 6:45 PM MDTSpecial Weather StatementABQOtero30 min
Sep 15, 6:48 PM MDTSpecial Weather StatementABQChaves27 min
Sep 15, 7:20 PM MDTSpecial Weather StatementABQ25 min
Sep 15, 7:28 PM MDTSevere Thunderstorm WarningABQChaves18 min
Sep 15, 8:05 PM MDTSpecial Weather StatementABQ40 min
Sep 16, 8:44 AM MDTSpecial Weather StatementABQRoosevelt31 min
Sep 16, 2:42 PM MDTSpecial Weather StatementABQ33 min
Sep 16, 2:59 PM MDTSpecial Weather StatementABQTorrance31 min
Sep 16, 3:34 PM MDTSpecial Weather StatementABQLincoln26 min
Sep 16, 3:37 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln, Torrance38 min
Sep 16, 4:22 PM MDTSevere Thunderstorm WarningABQTorrance38 min
Sep 16, 4:28 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Lincoln47 min
Sep 16, 4:56 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe109 min
Sep 16, 5:00 PM MDTSevere Thunderstorm WarningABQLincoln, Torrance45 min
Sep 16, 5:15 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Lincoln31 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.